A simple root n bandwidth selector for nonparametric regression

S. Heiler, Y. Feng, Journal of Nonparametric Statistics 9 (1998) 1–21.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
;
Publishing Year
Journal Title
Journal of Nonparametric Statistics
Volume
9
Issue
1
Page
1-21
LibreCat-ID

Cite this

Heiler S, Feng Y. A simple root n bandwidth selector for nonparametric regression. Journal of Nonparametric Statistics. 1998;9(1):1-21.
Heiler, S., & Feng, Y. (1998). A simple root n bandwidth selector for nonparametric regression. Journal of Nonparametric Statistics, 9(1), 1–21.
@article{Heiler_Feng_1998, title={A simple root n bandwidth selector for nonparametric regression}, volume={9}, number={1}, journal={Journal of Nonparametric Statistics}, publisher={Informa UK Limited}, author={Heiler, Siegfried and Feng, Yuanhua}, year={1998}, pages={1–21} }
Heiler, Siegfried, and Yuanhua Feng. “A Simple Root n Bandwidth Selector for Nonparametric Regression.” Journal of Nonparametric Statistics 9, no. 1 (1998): 1–21.
S. Heiler and Y. Feng, “A simple root n bandwidth selector for nonparametric regression,” Journal of Nonparametric Statistics, vol. 9, no. 1, pp. 1–21, 1998.
Heiler, Siegfried, and Yuanhua Feng. “A Simple Root n Bandwidth Selector for Nonparametric Regression.” Journal of Nonparametric Statistics, vol. 9, no. 1, Informa UK Limited, 1998, pp. 1–21.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar